Cart: 0 items 
Loading...
Language
Contact Us: 018-243 6288

Polarax Tablet, Dexchlorpheniramine Maleate 2mg 10pcs, Ubat Anti-Alahan

Polarax Tablet, Dexchlorpheniramine Maleate 2mg 10pcs, Ubat Anti-Alahan
Click to enlarge
 
RM 12.00 RM 20.00 40%
Quantity
Product Code
6340954911
Model
POLARAX-2MG-010
Brand
NO BRAND
Sold by
Status
Available Now
Delivery
Usually ships within 48 hrs
Delivery Fee
West Malaysia - RM 4.80
East Malaysia - RM 13.00
Rewards
12 Points
Notify me when ...
price drops.
Customers also purchased
Product Information

Size (length*width*height): 10cm x 18cm x 2cm

Expiry Date: Normal Expiry

Function: Anti-Histamine

Pack Type: Single Item

Polarax Tablet, Dexchlorpheniramine Maleate 2mg 10pcs

- SKU: POLARAX-2MG-010

- Specification:
(01) Color: Pink
(02) Dimension: 86mm(W) 34mm(D) x 3mm(H)
(03) Its active ingredient, i.e. dexchlorpheniramine maleate is anti-histamine with anti-cholinergic properties, capable of producing a slight to moderate sedative effect, works by blocking a certain natural substance i.e. histamine that your body makes during an allergic reaction.
(04) An anti-histamines appear to compete with histamine for cell receptor sites on effector cells.
(05) Treat as shown below: The symptoms of perennial (throughout the year).
(06) Seasonal allergic rhinitis (inflammation of the mucous membrane inside the nose).
(07) Vasomotor (non-allergic) rhinitis.
(08) Allergic conjunctivitis (inflammation of the outer membrane of the eyeball and the inner eye-lid).
(09) Mild, uncomplicated allergic skin manifestations of urticaria (a red, raised, itchy rash).
(10) Angioedema (swelling of the deeper layers of the skin).
(11) Improvement of allergic reactions to blood or plasma.
(12) Dermatographism (skin becoming raised and inflamed when pressure is applied).
(13) Add-on therapy to epinephrine for anaphylactic reactions (severe allergic reaction).
(14) 1 tablet 3 times a day (4 - 6 hours), after meal or food, swallow the tablets with some water.
(15) Apply oral when needed only.
(16) Stop if no allergy sign occur.
(17) Do not use it if you are allergic to dexchlorpheniramine.
(18) Do not use if you have lower respiratory tract symptoms.
(19) Do not use if you have acute episode of asthma.
(20) Do not use if you have urinary retention.
(21) Having this medicine will let you feel sleepy, prevent driving vehicle and machine handling after having it.
(22) Mungkn ada kesan mengantuk, terbaik untuk masalah hidung , alahan, kegatalan, gigitan serangga dan lain-lain.

#polarax #sunwardpolarax #dexchlorpheniraminemaleate #dexchlorpheniramine #anti-histamine #drugs #runningnose #allergy #oral
Polarax Tablet, Dexchlorpheniramine Maleate 2mg 10pcs, Ubat Anti-Alahan
Polarax Tablet, Dexchlorpheniramine Maleate 2mg 10pcs, Ubat Anti-Alahan
Shipping Information
ZoneWeightDelivery Fee (RM)
West MalaysiaFirst 1.00 kg4.80
Extra 1.00 kg2.00
East MalaysiaFirst 1.00 kg13.00
Extra 1.00 kg9.00
TOP